Estimates of Kolmogorov-type widths for classes of differentiable periodic functions
Matematičeskie zametki, Tome 35 (1984) no. 3, pp. 369-380
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_35_3_a6,
author = {V. N. Konovalov},
title = {Estimates of {Kolmogorov-type} widths for classes of differentiable periodic functions},
journal = {Matemati\v{c}eskie zametki},
pages = {369--380},
year = {1984},
volume = {35},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_35_3_a6/}
}
V. N. Konovalov. Estimates of Kolmogorov-type widths for classes of differentiable periodic functions. Matematičeskie zametki, Tome 35 (1984) no. 3, pp. 369-380. http://geodesic.mathdoc.fr/item/MZM_1984_35_3_a6/